RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Математические заметки СВФУ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Математические заметки СВФУ, 2017, том 24, выпуск 2, страницы 108–117 (Mi svfu185)  

Математическое моделирование

Numerical method for solving boundary inverse problem for one-dimensional parabolic equation

V. I. Vasiliev, L. Su

M. K. Ammosov North-Eastern Federal University, Institute of Mathematics and Informatics, 42, Kulakovsky St., Yakutsk 677000, Russia

Аннотация: We consider a numerical method for solving boundary inverse problem using the implicit difference scheme for approximation by time and finite difference method for the boundary inverse problem. A numerical solution to the boundary inverse problem is determined by special decomposition which transforms the problem into two standard problems. We present the results of numerical experiments, including those with random errors in the input data, which confirm the capabilities of the proposed computational algorithms for solving this boundary inverse problem.

Ключевые слова: boundary inverse problem, finite difference method, numerical solution, parabolic partial differential equation.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 17-01-00732
Работа выполнена при финансовой поддержке гранта РФФИ № 17-01-00732.


DOI: https://doi.org/10.25587/SVFU.2017.2.9250

Полный текст: PDF файл (1399 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.63
Поступила в редакцию: 10.03.2017
Язык публикации: английский

Образец цитирования: V. I. Vasiliev, L. Su, “Numerical method for solving boundary inverse problem for one-dimensional parabolic equation”, Математические заметки СВФУ, 24:2 (2017), 108–117

Цитирование в формате AMSBIB
\RBibitem{VasSu17}
\by V.~I.~Vasiliev, L.~Su
\paper Numerical method for solving boundary inverse problem for one-dimensional parabolic equation
\jour Математические заметки СВФУ
\yr 2017
\vol 24
\issue 2
\pages 108--117
\mathnet{http://mi.mathnet.ru/svfu185}
\crossref{https://doi.org/10.25587/SVFU.2017.2.9250}
\elib{http://elibrary.ru/item.asp?id=32371890}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/svfu185
  • http://mi.mathnet.ru/rus/svfu/v24/i2/p108

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки СВФУ
    Просмотров:
    Эта страница:104
    Полный текст:35
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020